# SDR UIEA2013030800121

- Difficulty date: March 8, 2013
- Submitted: March 8, 2013
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 241 hours, 124 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Controller
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON TAKEOFF ROLL EICAS MSG "L ENG HPSOV" RECEIVED.  CHECK LIST COMPLETED.  RANG WIRES FROM LT HPSOV WIRES 1,2 & 3 TO CONNECTOR D4210P, SHOOK WIRES, NO FAULTS FOUND. RANG WIRES 1,2,3 FROM LT HPSOV TO CONNECTOR D10984 AT LT HP CONTROLLER; WIRE SHAKE IAW WDM 36-11-/44, NO FAULTS FOUND,  COMPLIED WITH FIM TASK 36-10 TREE 833,  COMPLIED WITH HPSOV CONTROLLER SOLENOID CHECK, OPS CHECK GOOD.
